# SDR HALA2018112760609

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 35,339 hours, 5,602 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Exchanger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 AIR EX-CHANGER FAULT. // ACCOMPLISHED FADEC SYSTEM BITE TEST PER TSM 79-20-00-810-802-A. 
NO FAULTS NOTED. PERFORMED ENG. #1 GROUND IDLE RUN FOR 5 MIN. NO FAULTS NOTED. AIRCRAFT OK CONTINUE SERVICE.
